Riemann function formulation for two equations with leading partial derivatives
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 117 (2008) no. 2, pp. 49-59 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

Riemann functions were constructed for two linear equations with leading partial derivatives in two- and three-dimentional spaces.
Keywords: Riemann method, Riemann function, equations with leading partial derivatives.
@article{VSGTU_2008_117_2_a5,
     author = {A. N. Mironov},
     title = {Riemann function formulation for two equations with leading partial derivatives},
     journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
     pages = {49--59},
     year = {2008},
     volume = {117},
     number = {2},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/VSGTU_2008_117_2_a5/}
}
TY  - JOUR
AU  - A. N. Mironov
TI  - Riemann function formulation for two equations with leading partial derivatives
JO  - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
PY  - 2008
SP  - 49
EP  - 59
VL  - 117
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/VSGTU_2008_117_2_a5/
LA  - ru
ID  - VSGTU_2008_117_2_a5
ER  - 
%0 Journal Article
%A A. N. Mironov
%T Riemann function formulation for two equations with leading partial derivatives
%J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
%D 2008
%P 49-59
%V 117
%N 2
%U http://geodesic.mathdoc.fr/item/VSGTU_2008_117_2_a5/
%G ru
%F VSGTU_2008_117_2_a5
A. N. Mironov. Riemann function formulation for two equations with leading partial derivatives. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 117 (2008) no. 2, pp. 49-59. http://geodesic.mathdoc.fr/item/VSGTU_2008_117_2_a5/

[1] Zhegalov V. I., Utkina E. A., “Ob odnom psevdoparabolicheskom uravnenii tretego poryadka”, Izv. vuzov. Matem., 1999, no. 10, 73–76 | MR | Zbl

[2] Zhegalov V. I., “O trekhmernoi funktsii Rimana”, Sib. mat. zhurn., 38:10 (1997), 1074–1079 | MR | Zbl

[3] Zhegalov V. I., Kotukhov M. P., “Ob integralnykh uravneniyakh dlya funktsii Rimana”, Izv. vuzov. Matem., 1998, no. 1, 26–30 | MR | Zbl

[4] Zhegalov V. I., Mironov A. N., Differentsialnye uravneniya so starshimi chastnymi proizvodnymi, Kazan. mat. obsch-vo, Kazan, 2001, 226 pp., ISBN 5–900975–26–6